# SDR CALA2011041900298

- Difficulty date: April 19, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 34,210 hours, 10,734 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 986.5 AND RBL 42 HAS CORROSION AT FASTENER HOLE.  INSTALLED REPAIR ANGLES PER EC/RA 5321-01429 REV B.
